# SDR 96ZZZX1610

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722MB
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DK040
- Condition: Error
- Location: Eng Oil
- Part time: 151 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE INDICATED IN YELLOW BAND ON GROUND AND WHILE IN CRUISE FLIGHT.  REPLACED WTIH NEW UNIT, CORRECTED PROBLEM.
